# SDR CALA2025092609315

- Difficulty date: September 20, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 73,181 hours, 26,063 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS SIGNAL NOTED AT STAB RH SIDE HSS 147.90, FIRST CRACK L=1 INCH LOCATED TO 9.125 INCH FWD FROM AFT SPAR, SECOND CRACK L=1.500 INCH LOCATED TO 16.500 INCH FWD FROM AFT SPAR. PERFORMED PERMANENT REPAIR AT RT SIDE HORIZONTAL STABILIZER HSS 147.90, LOCATED TO 9.125 INCH FWD FROM AFT FRONT SPAR, THIS REPAIR IS CATEGORY B, REQUIRES REPETITIVE INSPECTIONS IAW B747-800 SRM 55-10-01-2R-11 STEP 2.A.
